Journal article icon

Journal article

Multiphase modelling of vascular tumour growth in two spatial dimensions.

Abstract:

In this paper we present a continuum mathematical model of vascular tumour growth which is based on a multiphase framework in which the tissue is decomposed into four distinct phases and the principles of conservation of mass and momentum are applied to the normal/healthy cells, tumour cells, blood vessels and extracellular material. The inclusion of a diffusible nutrient, supplied by the blood vessels, allows the vasculature to have a nonlocal influence on the other phases. Two-dimensional c...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.jtbi.2012.09.031

Authors


Hubbard, ME More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Journal of theoretical biology
Volume:
316
Pages:
70-89
Publication date:
2013-01-05
DOI:
EISSN:
1095-8541
ISSN:
0022-5193
URN:
uuid:99996d73-b616-44e8-8176-9e1b96c4cc31
Source identifiers:
356729
Local pid:
pubs:356729

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP